Jump to content

Recommended Posts

Hey everyone. I was recently prescribed topamax to try and treat my migraines, tinnitus, and vision problems. I've had some really bad experiences withother medications, and I'm wondering if anyone on here can tell me what to expect? Suffering from OCD and depression I'm obviously extremely wary of any medication as it can affect me greatly. I'm not sure how I'll deal with this new med, but any advice could be nice. Obviously, if I experience any bad side affects, I'll stop, but with other medications I didn't realize what they were doing to me before it was too late. Please, any advice or tips would be amazing. 🙂

Edited by hendricksbrock

Share this post


Link to post
Share on other sites

Just know that they call Topamx "Dopamax" for a reason--it causes cognitive issues and whatnot. It can also cause weight loss in some people, sometimes so much so that they have to discontinue it. But it can help OCD, and sometimes depression.

Good luck with the Topamax! Let us know how you do on it!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...